# SDR SWAA2024052287859

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8870K
- Make and model: Boeing 737-8
- Aircraft serial: 42679
- Aircraft time: 3,410 hours, 1,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF<[01] REATTACHED PER SIP
